Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Will taking Trazodone interfere with my Remeron withdrawal?


[ka...]

Recommended Posts

Hi,

I think I messed up with Mirtazapine taking it sporadically for a long period and I think I am in withdrawal. I take also Truxal to fall asleep but my sleep is never restorative and I feel sick all the time. My psychiatrist perscribed me Trazodone which I haven't taken yet because I fear it is similar in MOA to Mirtazapine. I also want to stop taking Truxal and the beta blocker I take because I feel sick. So anyone with experience with Trazodone, is it safe to take this drug for sleep, say, once in 5-7 days?

Link to comment
Share on other sites

Update:

Took the Trazodone last night. Did nothing. The only thing that I am left with now is Seroquel, but the last two attempts to sleep with it ended badly, waking up in the middle of the night with heart pounding and high blood pressure and not being able to fall back asleep. Maybe it sedated me too much and I stopped breathing because I have central sleep apnea, idk. I see some people in the forum suggest antihistamines like Promethazine but it's not sold without perscription so I can't try it. Does anyone have any suggestions on a medication to try? (cbd also does nothing to me). I am running out of options and I am so desperate to sleep because whenever I do fall asleep it's extremely light, short and nonrestorative, I can never enter deep sleep, I don't know why.

Link to comment
Share on other sites

All of those drugs are sedative by antihistamine action. There's no point in trying quetiapine, mirtzapine, chlorprothixene, promethazine, and trazodone with each other, or to help wean off from each other.
Link to comment
Share on other sites

Thank you for the reply! I am looking for a drug that I can take occasionally to help me stop the Truxal because whenever I try to taper or CT it I also stop falling asleep and after 4-5 days things start to get really nasty. I also tried Hydroxizine (Atarax) but it gives me very fast heartbeat and that makes me anxious instead. So Trazodone and Atarax are out of the list. Any suggestions on other meds to try will be much appreciated.
Link to comment
Share on other sites

[c3...]
I would taper anything like I would taper a benzo, by cutting 2.5% off of total dose every week. You could try mood stabilizers lithium-carbonate, or topiramate (not both at the same time), sleep drug lemborexant, sedating antidepressant agomelatin, full spectrum CBD oil, or sedating strains of medical marijuana.
Link to comment
Share on other sites

Sorry for the late reply! Thank you for the suggestions! I forgot to mention I also tried lithium carbonate (Lithuril) but only for a few days and felt no improvement. I'll give it another try for longer this time and if that doesn't help I'll try to convince my psychiatrist to prescribe me Lemborexant or Valdoxan (didn't know it has sedating effect). I will post updates here about my progress (hopefully).
Link to comment
Share on other sites

Please do not try topirimate (Topamax).  It is a nasty, nasty drug and will only give you more problems.  I'm not sure why it was suggested by someone.  It contributes to insomnia!  I was on it for many years, on and off, and it changed my personality and gave me a host of other issues.
Link to comment
Share on other sites

Thank you for replying! I'll have that in mind. I am actually experiencing something similar to what you described from the Truxal. How long did it take you to recover from Topamax?
Link to comment
Share on other sites

×
×
  • Create New...